# SDR USAA030135

- Difficulty date: July 9, 2003
- Submitted: August 29, 2003
- Operation: Air carrier
- Aircraft: N334US
- Make and model: Boeing 737301
- Aircraft serial: 23231
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND Z-ANGLE WITH 3 AREAS OF CORROSION, RIGHT CREASE BEAM INNER CHORD Z-STATION 947.5-986.5 PLUS 8 INCHES, 3 INCH BY 2 INCH, 2 INCHES BY 2 INCHES, 4 INCHES BY 2 INCHES.  REPLACED Z-ANGLE PER SRM 53-60-15.  (M)
